| Catalog Number |
BOES605 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994)
| Date of Event |
03/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4) a4: patient weight unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #30 was removed due to infection.Patient had implant & bone grafting placed to area missing tooth #30 on (b)(6) 2024.She returned for multiple post operative appointments since she was very scared to clean the area.She had pain, inflammation & very poor hygiene; was showed how to clean the area on (b)(6) 2024 (at this time we had to do an i & d of surrounding tissue).On (b)(6) 2024 & last on (b)(6)2024 the implant was very infected.It was removed, the site debrided & left open to drain.A future implant will not be placed unless hygiene improves considerably.Implant removed & site debrided symptoms as a result of the event: abscess, pain & inflammation.